# SDR GLBA97037

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N166GL
- Make and model: Beech 1900C
- Aircraft serial: UC166
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: MS2524425
- Condition: Failed
- Location: Nr 3 Buss
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RDU - CAPTAINS RMI, RADIO ALTIMETER AND CO-PILOTS NAV FLAGGED.  CAPTAINS DME, ALTITUDE PRESELECTOR AND GPWS WENT BLANK.  MAINTENANCE REPLACED THE NR 3 BUS CIRCUIT BREAKER.  (M)
